# SDR 2007UALA01558

- Difficulty date: May 20, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 19,565 hours, 8,467 cycles
- Engine: Iae V2527A5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Tape
- Condition: Peeling
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STRONG VIBRATION IN AFT GALLEY REPORTED BY FLT ATTENDANTS. STRONG ENOUGH TO VIBRATE ITEMS OFF COUNTER.  SUPPLEMENTAL DATA UPDATE PERFORMED RUDDER FREEPLAY CHECK AND FOUND WITHIN LIMITS. FOUND EROSION PROTECTOVE TAPE PEELING FROM LEADING EDGE OF VERTICAL STABILIZER. REPAIRED TAPE.
